# SDR FDEA2020012310191

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,768 hours, 26,411 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 172N21023
- Condition: Bent
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FORWARD SPAR LEFT CHORD BENT FSS 330 REPAIRED PER EA# F-5530-T0351942A THE STABILIZER-VERTICAL-FRONT SPAR-WEB AND   CHORD SPLICE REPAIR-COVER E.A.
